Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Solaufein

A little depressing

Recommended Posts

Im on accutane and am about 10 days in my 6th and final month. My acne is almost gone but my hair thinned out a lot.

I don't want to switch one problem for another. Has anyone had experience with this and what is the common consensus on what happens to your hair post accutane?

All I could find was other forums on which people said that accutane killed their hair eusa_wall.gif

Share this post


Link to post
Share on other sites

I don't have any experience with accutane hair loss. yet anyway.

I think taking biotin (whatever that is) has helped some.

Also, I think it grows back and just as thick as it was pre-tane. That's what they doctors say anyway. Good luck.

Oh yeah, and cheer up too. smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×